Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Had unprotected sex. Having lower abdominal pains, irregular periods, frequent urination, feels tired, nausea. Could i be pregnant?

i have been having lower abdominal pains but only at night for two nights now what could this mean? i have been having unprotected sex for the last 2 months but whenever i think im pregnant i end up getting my period , its somewhat irregular but ive been getting it every month for the past 5 months and the past 2 i got it on the 9th but i havent got it this month , ive been very moody and tired and have been urinating more than usual i rarely get a little nausea but dont throw up could i be pregnant?
Asked On : Mon, 21 May 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
HI
AS FAR AS UR STORY GOES ....THERE ARE DIFINATELY CHANCES OF BEING PREGNANT.
DO A HOME URINE PREGNANCY TEST.....
IF UR PERIODS ARE IRREGULAR U CAN DO B HCG LEVELS AND SEE FOR PREGNANCY.
SECONDALY URINARY TRACT INFECTION ALSO MIMIC THE SYMPTOMS U R TELLING .SO DO A URINE TEST TOOO FOR PUS OR RBC'S.
THIRDLY ALSO GERD MAY BE THE CAUSE....
BYEEEE
Answered: Fri, 29 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor